# SDR B4VR201805291800

- Difficulty date: May 25, 2018
- Submitted: May 29, 2018
- Operation: General aviation
- Aircraft: N4405N
- Make and model: Piper PA-44-180
- Aircraft serial: 4496339
- Aircraft time: 3,367 hours
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Downlock
- Part number: 86275800
- Condition: Damaged
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DOWNLOCK ASSEMBLY WAS BENT AND CRACKED.
